New upper bounds on generalized weights

Alexei Ashikhmin, Alexander Barg, Simon Litsyn

Research output: Contribution to journalArticlepeer-review


New asymptotic upper bounds on the generalized weights of a binary linear code of a given size are derived. Some asymptotic results on the distance distribution of binary codes are also proven. Results are obtained for the parameters [n, k,] which established the maximal possible value of the rth weight of an [n, k] linear code.

Original languageEnglish
Pages (from-to)1258-1263
Number of pages6
JournalIEEE Transactions on Information Theory
Issue number4
StatePublished - 1999
Externally publishedYes


Dive into the research topics of 'New upper bounds on generalized weights'. Together they form a unique fingerprint.

Cite this